# SDR CA130729002

- Difficulty date: July 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DROPPING A SLINGED LOAD, THE NR 2 ENGINE FROZE AT HIGH TORQUE FOR 20 SEC.  THE NR 1 ENGINE REDUCED POWER ACCORDINGLY BUT THE MAIN ROTOR OVERSPED TO 104 PERCENT.  TROUBLESHOOTING IS ON-GOING.
